Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 315086, 12 pages
Research Article

Bootstrapping Weighted Inequalities for Hankel Transform

Department of Mathematics, Faculty of Sciences of Tunis, Tunisia

Received 30 October 2010; Accepted 12 April 2011

Academic Editor: Lars-Erik Persson

Copyright © 2012 M. Dziri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Dziri, “Bootstrapping Weighted Inequalities for Hankel Transform,” Journal of Function Spaces and Applications, vol. 2012, Article ID 315086, 12 pages, 2012.